Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Rolf Schneider
Title: Convex bodies: The Brunn-Minkowski theory
Additional book information: Encyclopedia of Mathematics and its Applications, vol. 44, Cambridge Univ. Press, Cambridge, 1993, xiii + 490 pp., US$89.95. ISBN 0-521-35220-7.

References [Enhancements On Off] (What's this?)

  • [Br1] H. Brunn, Über Ovale und Eiflächen, Dissertation, München, 1887.
  • [Br2] -, Referat über eine Arbeit: Exacte Grundlageg für einer Theorie der Ovale, (S.B. Bayer, ed.), Akad. Wiss., 1894, pp. 93-111.
  • [BZ] Yu.D. Burago and V.A. Zalgaller, Geometrie inequalities, Grundlehren Math. Wiss., Springer-Verlag, Berlin, 1988, pp. 285. MR 936419 (89b:52020)
  • [Lus] L.A. Lusternik, Die Brunn-Minkowskische Ungeleichung für beliebige messbare Mengen, Dokl. Acad. Sci. USSR 8 (1935), 55-58.
  • [Min1] H. Minkowski, Theorie der konvexen Körper, insbesondere Begründung ihres Oberflächenbegriffs, Ges. Abh., vol. 2, Teubner, Leipzig, 1911, pp. 131-229.
  • [Min2] -, Geometrie der Zahlen, Teubner, Leipzig, 1910.
  • [MSch] V.D. Milman and G. Schechtman, Asymptotic theory of finite dimensional normed spaces, Lecture Notes in Math., vol. 1200, Springer, New York, 1986. MR 856576 (87m:46038)
  • [P] G. Pisier, The volume of convex bodies and Banach space geometry, Cambridge Univ. Press, Cambridge, 1989. MR 1036275 (91d:52005)
  • [T-J] N. Tomczak-Jaegermann, Banach-Mazur distances and finite dimensional operator ideals, Pitman Monographs, vol. 38, Longman Scientific & Technical, New York and London, 1989. MR 993774 (90k:46039)

Review Information:

Reviewer: V. Milman
Journal: Bull. Amer. Math. Soc. 32 (1995), 261-264
American Mathematical Society